Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
HelloWelcome to Just Answer. I am Dr. Ravindran and will be happy to help.I am sorry to hear about your concern. I will try my best to give you suggestions that help your concern. The answer does not substitute a Doctor - Patient Consultation in Clinic. Kindly be informed that we are not allowed to prescribe any medications on the site ,NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me. I can surely give you my recommendations about your concern.NOTE - phone call requests are auto-generated. Please ignore these requests if you have not requested.
It could be secondary to a hormonal imbalance. You need to get in touch with your gp. May require a trial of oral contraception which might regularise your period. Sometimes an ultrasound scan of the uterus is requested. Your periods should not last so long